# SDR 98ZZZX2353

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2142X
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R7918089
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 620612
- Condition: Cracked
- Location: Rt Wing Walk
- Part time: 3,886 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD WING WALK HAS BROKEN/CORRODED DOUBLER PLATE.  THIS SECTION CRACKED FULL LENGTH ON BOTH INNER AND OUTER OF DOUBLER PLATE.  SUBMITTER STATED THIS WAS THE SECOND ARROW THAT WAS FOUND IN THIS CONDITION.
